Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Notes sur la propriété de Namioka

Author: Ahmed Bouziad
Journal: Trans. Amer. Math. Soc. 344 (1994), 873-883
MSC: Primary 54C08; Secondary 54C35
MathSciNet review: 1240943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the class of co-Namioka compacts is stable under the arbitrary product if and only if it is stable under the finished product. We also prove that if X is a Valdivia compact space, then for every co-Namioka compact Y the product $ X \times Y$ is co-Namioka. Several examples of co-Namioka compacts are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54C08, 54C35

Retrieve articles in all journals with MSC: 54C08, 54C35

Additional Information

Keywords: Continuity, separate continuity, Namioka's property
Article copyright: © Copyright 1994 American Mathematical Society